Recently, like about 4 days ago I started to take citalopram but am having rather a negative effect to it and stopped taking it starting today. Even though I didn t take it today I still felt the mood swing side effect, so I was wondering how long it would take to get out of my system/stop having an effect on me. Extra info: I am a 5'9 18 year old male with a relatively high metabolism, around 145 lbs
Hi, the way SSRI's work, is that they can make you feel worse before you feel better, so it is common to get symptoms such as you have reported. Because of only taking the medication for 4 days, it should be out of your system pretty quickly, and you should be feeling better in a few days...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 21 Oct 2013 • 1 answer
Posted 9 Jan 2015 • 2 answers
Posted 10 Nov 2015 • 1 answer
Posted 25 Feb 2017 • 0 answers